Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Lightheadedness, dizziness, headache when talking. Tiredness, feels like lump in throat. Dark circles under eyes. Reason?

Hello I have had a condition for many years and can t seem to find any solution or help to this issue. I have an issue were if I talk for awhile (5 to 10 minutes) I suddenly start to feel light headed, dizzy and a pressure headache . I feel like a flush of heat, like a fever in my head and have to take deep breaths to try and not relax. My throat is sore almost every night with the pressure headache. asprin, does nothing to help. I get a lump sensation in my throat that doesn t go away until the next morning and comes back shortly after I get up. I always tired no matter how much sleep i get. i have really dark circles under my eyes and get sick all the time. i ve been on anxiety meds and they didn t really do anything. They did help with my panic attacks but not the talking... One doctor thinks i have gerds and post nasal drip . I ve been taking allergy meds but they haven t done anything.... is there some hope to finding out what this could be?? please help. thanks
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

One thing is clear from your history that you are not able to sleep well. It is a condition called insomnia and it is in your case secondary to the issue that you describe about having headache, feeling dizzy and tired after talking. Treating insomnia usually makes your dark circles and issues with tiredness and panic attacks better. I would then go about treating your other issues including GERD or allergy to help with the medical conditions.

However consulting a doctor to describe your history and have a physical examination done, running some blood tests and maybe some imaging studies, wil put your worries at rest. I hope this helps.

Take care and have a lovely day!
Answered: Mon, 10 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor